Boletim da Sociedade Brasileira de Matemática - Bulletin/Brazilian Mathematical Society

, Volume 9, Issue 1, pp 83–87

An inequality for the entropy of differentiable maps

  • David Ruelle
Article

DOI: 10.1007/BF02584795

Cite this article as:
Ruelle, D. Bol. Soc. Bras. Mat (1978) 9: 83. doi:10.1007/BF02584795

Copyright information

© Sociedade Brasileira de Matemática 1978

Authors and Affiliations

  • David Ruelle
    • 1
    • 2
  1. 1.Instituto de Matemática Pura e AplicadaRio de JaneiroBrasil
  2. 2.Institut des Hautes Études ScientifiquesBures-sur-YvetteFrança